CureZone   Log On   Join
I need advice sbout the bowel cleanse, PLEASE!!!
 
terry Views: 2,589
Published: 20 years ago
 

I need advice sbout the bowel cleanse, PLEASE!!!


Hello Everyone!

This is my sixth day using Int. Formula #1 and #2. I have increased my dosage of #1 to 3 capsules the last two nights. I have 2-3 semi soft, small stools during day, also A LOT of stomach pain, like I'm about to have diarrhea, and tonight I had a bit of watery stools and mucus. The churning pain is the worst and I'm contemplating stopping the cleanse. Is this normal? Also, is it normal to have a lot of pain in the body and worsening of mood?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

0.203 sec, (1)